RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 1, Pages 215–221 (Mi smj669)  

On a characterization theorem for a Cauchy distribution on Abelian groups

G. M. Feldman


Full text: PDF file (767 kB)

English version:
Siberian Mathematical Journal, 1995, 36:1, 196–201

Bibliographic databases:

UDC: 519.2
Received: 19.12.1990
Revised: 14.10.1992

Citation: G. M. Feldman, “On a characterization theorem for a Cauchy distribution on Abelian groups”, Sibirsk. Mat. Zh., 36:1 (1995), 215–221; Siberian Math. J., 36:1 (1995), 196–201

Citation in format AMSBIB
\Bibitem{Fel95}
\by G.~M.~Feldman
\paper On a characterization theorem for a Cauchy distribution on Abelian groups
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 1
\pages 215--221
\mathnet{http://mi.mathnet.ru/smj669}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1335222}
\zmath{https://zbmath.org/?q=an:0856.60009}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 1
\pages 196--201
\crossref{https://doi.org/10.1007/BF02113933}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QM56900020}


Linking options:
  • http://mi.mathnet.ru/eng/smj669
  • http://mi.mathnet.ru/eng/smj/v36/i1/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:208
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019